Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Varieties of linear topological spaces

Authors: J. Diestel, Sidney A. Morris and Stephen A. Saxon
Journal: Trans. Amer. Math. Soc. 172 (1972), 207-230
MSC: Primary 46A05; Secondary 46B99, 46M15
MathSciNet review: 0316992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper initiates the formal study of those classes of locally convex spaces which are closed under the taking of arbitrary subspaces, separated quotients, cartesian products and isomorphic images. Well-known examples include the class of all nuclear spaces and the class of all Schwartz spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A05, 46B99, 46M15

Retrieve articles in all journals with MSC: 46A05, 46B99, 46M15

Additional Information

PII: S 0002-9947(1972)0316992-2
Keywords: Products, subspaces of locally convex spaces, quotients of locally convex spaces, Banach spaces, Fréchet spaces, nuclear spaces, Schwartz spaces, reflexivity, separability, weak topology, strongest locally convex topology, $ {l_1}(\Gamma ),{l_p},{L_p},{c_0}$ spaces of continuous functions, singly generated variety, universal generator
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia